Alert archive / California / Freeze Warnings in 2012

Freeze Warning 1, NWS Las Vegas, NV

November 10, 2012San Bernardino County, California; Clark County, Nevada

NWS Las Vegas, NV issued this freeze warning at Nov 10, 2012, 2:03 PM PST for San Bernardino County, California; Clark County, Nevada. It took effect at Nov 10, 2012, 10:00 PM PST. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 10, 2012, 2:03 PM PST (22:03 UTC)
In effect from
Nov 10, 2012, 10:00 PM PST
Expired
Nov 11, 2012, 8:00 AM PST
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 67 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 11:00 PM PSTSNOW 3.54 Wnw Mt. Charleston, NVTOTAL SNOWFALL AT THE LAS VEGAS SKI AND SNOWBOARD RESORT WAS 3.5 INCHES FROM FRIDAY INTO SATURDAY AT AN ELEVATION OF 9200 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WWUS75 KVEF 102203
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 PM PST SAT NOV 10 2012

...FIRST FREEZE OF THE SEASON LIKELY TONIGHT...

.THE COLDEST AIR OF THE SEASON IS EXPECTED ACROSS THE AREA
TONIGHT INTO EARLY SUNDAY MORNING. THIS COULD RESULT IN THE FIRST
FREEZE OF THE SEASON FOR MANY AREAS IN THE LOWER ELEVATIONS OF THE
MOJAVE DESERT.

AZZ003-NVZ017-102315-
/O.CAN.KVEF.FZ.A.0001.121111T0600Z-121111T1600Z/
NORTHWEST DESERTS-WESTERN CLARK AND SOUTHERN NYE COUNTY-
203 PM PST SAT NOV 10 2012 /303 PM MST SAT NOV 10 2012/

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FREEZE
WATCH FOR THE NORTHWEST DESERTS...WESTERN CLARK AND SOUTHERN NYE COUNTIES.

THE COLDER AIR MOVED OVER THIS AREA FRIDAY NIGHT AND WITH
DECREASING WINDS...THE FIRST FROST OF THE SEASON WAS SEEN IN MANY
AREAS OF THE NORTHWEST DESERTS...WESTERN CLARK AND SOUTHERN NYE
COUNTIES. THUS THE FREEZE WATCH HAS BEEN CANCELLED FOR THESE AREA.

$$

CAZ523-525-NVZ016-110615-
/O.UPG.KVEF.FZ.A.0001.121111T0600Z-121111T1600Z/
/O.NEW.KVEF.FZ.W.0001.121111T0600Z-121111T1600Z/
WESTERN MOJAVE DESERT-MORONGO BASIN-NORTHEAST CLARK COUNTY-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...MESQUITE...
OVERTON...MOAPA
203 PM PST SAT NOV 10 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY FOR PORTIONS OF WESTERN MOHAVE DESERT...MORONGO BASIN...
AND NORTHEAST CLARK COUNTY BELOW 3500 FEET. THE FREEZE WATCH IS NO
LONGER IN EFFECT.

* EXPECTED TEMPERATURES: LOWS OF 26 TO 32 DEGREES ARE FORECAST FOR
  TONIGHT.

* GREATEST IMPACT AREAS: BARSTOW...DAGGETT...AMARGOSA VALLEY...
  INDIAN SPRINGS...JOSHUA TREE...MESQUITE...MOAPA...OVERTON...
  PAHRUMP...YUCCA VALLEY.

* WINDS: NORTHWEST WINDS LESS THAN 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$

CAZ524-NVZ020-022-110615-
/O.NEW.KVEF.FZ.W.0001.121111T0600Z-121111T1600Z/
EASTERN MOJAVE DESERT-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...BAKER...LAS VEGAS...NORTH LAS VEGAS...
HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...
SEVEN HILLS...PRIMM...CAL-NEV-ARI
203 PM PST SAT NOV 10 2012

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
SUNDAY FOR THE EASTERN MOHAVE DESERT...SOUTHERN CLARK COUNTY AND
THE LAS VEGAS VALLEY BELOW 3500 FEET.

* EXPECTED TEMPERATURES: LOWS OF 26 TO 32 DEGREES ARE FORECAST FOR
  TONIGHT ACROSS PORTIONS OF THE AREA.

* GREATEST IMPACT AREAS: BAKER...LAS VEGAS...NORTH LAS VEGAS..
  HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS
  EDGE...SEVEN HILLS...PRIMM...CAL-NEV-ARI

* WINDS: NORTHERLY WINDS LESS THAN 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$
2 follow-up statements
380 
WWUS75 KVEF 110534
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
934 PM PST SAT NOV 10 2012

...FIRST FREEZE OF THE SEASON LIKELY TONIGHT FOR MANY AREAS...

.THE COLDEST AIR OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT
INTO EARLY SUNDAY MORNING. THIS COULD RESULT IN THE FIRST FREEZE OF
THE SEASON FOR MANY AREAS IN THE LOWER ELEVATIONS OF THE MOJAVE
DESERT.

CAZ523>525-NVZ016-020-022-111600-
/O.CON.KVEF.FZ.W.0001.121111T0600Z-121111T1600Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...BAKER...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...MESQUITE...
OVERTON...MOAPA...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
PRIMM...CAL-NEV-ARI
934 PM PST SAT NOV 10 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY FOR THE
MOJAVE DESERT AND MORNOGO BASIN IN SAN BERNARDINO COUNTY AND
SOUTHERN...CENTRAL AND NORTHEAST CLARK COUNTY.

* EXPECTED TEMPERATURES: LOWS OF 26 TO 32 DEGREES ARE FORECAST FOR 
  TONIGHT ACROSS PORTIONS OF THE AREA. 

* GREATEST IMPACT AREAS: BARSTOW...DAGGETT...JOSHUA TREE...BAKER
  MESQUITE...MOAPA...OVERTON...YUCCA VALLEY LAS VEGAS... NORTH LAS
  VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN... NELLIS...
  MOUNTAINS EDGE... SEVEN HILLS...PRIMM...CAL-NEV-ARI

* WINDS: NORTHERLY WINDS LESS THAN 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

&&

$$
948 
WWUS75 KVEF 111555
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
755 AM PST SUN NOV 11 2012


CAZ523>525-NVZ016-020-022-111700-
/O.EXP.KVEF.FZ.W.0001.000000T0000Z-121111T1600Z/
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
INCLUDING...BARSTOW...DAGGETT...FORT IRWIN...BAKER...
MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS...MESQUITE...
OVERTON...MOAPA...LAS VEGAS...NORTH LAS VEGAS...HENDERSON...
BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS...
PRIMM...CAL-NEV-ARI
755 AM PST SUN NOV 11 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING FOR THE
WESTERN AND EASTERN MOJAVE DESERT...MORONGO BASIN...NORTHEAST
AND SOUTHERN CLARK COUNTY AND THE LAS VEGAS VALLEY.

WITH PLENTY OF SUNSHINE THIS MORNING...TEMPERATURES WILL WARM FROM
THE EARLY MORNING LOWS. THUS WILL ALLOW THE FREEZE WARNING TO
EXPIRE AS OF 8 AM PST THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Nov 10, 9:42 AM PST, 4 hours 21 minutes earlier.

Area forecast discussion, Nov 10, 9:42 AM PST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
942 AM PST SAT NOV 10 2012

.SYNOPSIS...SCATTERED SHOWERS WILL CONTINUE THROUGH THIS EVENING
MAINLY OVER THE HIGHER ELEVATIONS. HIGHS TODAY AND SUNDAY WILL BE 15
TO 20 DEGREES BELOW NORMAL. DRY WEATHER AND WARMING TEMPERATURES ARE
EXPECTED MONDAY THROUGH WEDNESDAY...THEN ANOTHER SYSTEM COULD IMPACT
THE AREA THURSDAY INTO FRIDAY WITH A FEW SHOWERS.
&&

.UPDATE...OVERALL THE CURRENT SHORT TERM FORECAST REMAINS PRETTY
MUCH ON TRACK HOWEVER HAVE UPDATED MAINLY MOHAVE COUNTY TO SHOW A
LITTLE LESS CHANCE AND AREAL COVERAGE OF SHOWERS FOR THIS AFTERNOON.
A WEAK RIPPLE MOVING THROUGH THE TROUGH CURRENTLY OVER THE CWA THIS
MORNING WILL HELP TO PROVIDE LIFT ACROSS THE REGION FOR THIS
AFTERNOON...BUT FOR MOHAVE COUNTY THE BEST CHANCE FOR SHOWERS SHOULD
BE NORTH OF KINGMAN. PER THE PREVIOUS DISCUSSION THE BEST CHANCE OF
SHOWERS ACROSS THE REMAINDER OF THE CFA WILL BE OVER THE
EASTERN/NORTHERN MOUNTAINS AND DUE TO THIS HAVE ALSO DECREASED POPS
SLIGHTLY IN THE KLAS VALLEY FOR THIS AFTERNOON. UPDATES OUT SHORTLY.

.PREV DISCUSSION...
215 AM PST SAT NOV 10 2012

.SHORT TERM...SATELLITE AND AREA RADARS SHOWED CLOUDS LIMITED TO
LINCOLN...NORTHERN MOHAVE AND FAR NORTHEAST CLARK COUNTIES EARLY
THIS MORNING...WITH MORE CLOUDS POISED TO ENTER INYO AND ESMERALDA
COUNTIES. IN BETWEEN WAS A LARGE CLEAR SLOT...WHICH WILL FILL IN
DURING THE DAY AS SUNSHINE AND VERY COLD AIR ALOFT LEAD TO
DESTABILIZATION. THE BEST PRECIP CHANCES SHOULD REMAIN MAINLY NORTH
AND EAST OF LAS VEGAS...WITH ONLY LIGHT AMOUNTS EXPECTED OVERALL
ALTHOUGH SOME OF THE MORE VIGOROUS SHOWERS /MORE LIKELY OVER THE
MOUNTAINS/ COULD DROP A QUICK ONE OR TWO INCHES OF SNOW. THE TROUGH
AXIS BEGINS TO MOVE EAST BY THIS AFTERNOON...WITH WARMER AIR ALOFT
MOVING IN THIS EVENING AND OVERNIGHT...STABILIZING THE AIRMASS AND
PUTTING AN END TO PRECIP CHANCES. GUSTY NORTH WINDS WILL DEVELOP
DOWN THE COLORADO RIVER TOMORROW AND ESPECIALLY MONDAY. WILL NEED TO
MONITOR FOR POSSIBLE LAKE WIND ADVISORIES...ALTHOUGH RIGHT NOW THE
MOST LIKELY OUTCOME APPEARS TO BE LOCALLY STRONG WINDS IN THE
LAUGHLIN/BULLHEAD CITY AND DAVIS DAM AREA. TEMPERATURES SUNDAY
MORNING WILL BE THE COLDEST OF THE PERIOD AT MOST
STATIONS...ALTHOUGH A FEW PLACES MAY GET THEIR COLDEST READINGS
MONDAY MORNING BEFORE THE WARMING TREND GETS UNDERWAY IN EARNEST ON
MONDAY. A FREEZE WATCH WAS ISSUED EARLIER FOR SOME OF THE OUTLYING
DESERT ZONES...AND THIS STILL LOOKS GOOD.

.LONG TERM...TUESDAY THROUGH SATURDAY...WEAK HIGH PRESSURE OVER THE
AREA TUESDAY WILL TRANSITION TO A MORE SOUTHWESTERLY FLOW WEDNESDAY
AS A PACIFIC TROUGH APPROACHES THE AREA. TEMPERATURES ON TUESDAY AND
WEDNESDAY ARE FORECAST TO RUN AT TO SLIGHTLY ABOVE NORMAL. MODELS
ARE IN SLIGHTLY BETTER AGREEMENT WITH THE TIMING OF THE MID WEEK
SYSTEM...BUT THE GFS IS STILL A LITTLE FASTER THEN BOTH THE GEM AND
ECMWF MODELS. STILL IT LOOKS LIKE ANOTHER ROUND OF BREEZY CONDITIONS
THURSDAY AS THIS SYSTEM APPROACHES THE AREA. ALTHOUGH THIS SYSTEM
MOVING INTO THE REGION THURSDAY AND FRIDAY DOES NOT APPEAR TO BE AS
STRONG AND COLD AS THE CURRENT SYSTEM AFFECTING THE AREA...IT IS
TAKING A LITTLE FURTHER SOUTHERLY TRACK. THIS HAS THE POTENTIAL OF
PULLING UP MORE MOISTURE AND BRINGING MORE PRECIPITATION TO THE
REGION. IT DOES NOT LOOK TO BE A MAJOR STORM...BUT IT COULD PRODUCE
A FEW INCHES OF SNOW FOR THE HIGHER ELEVATIONS AND SCATTERED SHOWERS
FOR THE VALLEYS. DID INCREASE POPS OVER MUCH OF THE AREA THURSDAY
AND THURSDAY NIGHT. SYSTEM LOOKS TO QUICKLY EXIT THE AREA FRIDAY
WITH A FEW LINGERING SHOWERS STILL POSSIBLE OVER THE EASTERN
PORTIONS OF THE AREA. DRY CONDITION LOOK TO RETURN SATURDAY AS WEAK
HIGH PRESSURE BRIEFLY BUILDS IN.

.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS UNDER 8KTS EXPECTED
THROUGH MIDDAY WITH WINDS TURNING MORE TOWARD THE WEST NORTHWEST
DURING THE AFTERNOON AND EVENING. WIND SPEEDS ARE STILL EXPECTED TO
REMAIN UNDER 8KTS. SKIES ARE LIKELY TO START OUT GENERALLY
CLEAR...BUT CLOUDS WILL QUICKLY DEVELOP DURING THE MORNING HOURS
WITH BASES DOWN TO 5-7K FEET AT TIMES THROUGH THE AFTERNOON. SHOWER
ACTIVITY SHOULD BE CONFINED TO THE MOUNTAINS SURROUNDING THE VALLEY
THIS AFTERNOON.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA...WINDS HAVE WEAKENED OVER MUCH OF THE REGION WITH MOST
WIND SPEEDS UNDER 12KTS. GUSTY WINDS ARE STILL LIKELY TO OCCUR
THROUGHOUT THE SOUTHERN AND WESTERN PORTIONS OF SAN BERNARDINO
COUNTY ALONG WITH SOUTHERN MOHAVE COUNTY. WINDS IN THOSE LOCATIONS
WILL BE SOUTHWEST TO WEST AROUND 15-25KTS WITH GUSTS TO 30KTS AT
TIMES. A FEW LIGHT SHOWERS THIS MORNING OVER LINCOLN COUNTY WITH
GENERALLY CLEAR SKIES ELSEWHERE. HOWEVER CLOUDS WILL QUICKLY DEVELOP
DURING THE MORNING HOURS WITH SCATTERED SHOWERS OCCURRING OVER THE
HIGHER TERRAIN THROUGH THE AFTERNOON. CIGS DOWN TO 5-7K FEET AT
TIMES.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FREEZE WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
     NVZ016-017.
AZ...FREEZE WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
     AZZ003.
CA...FREEZE WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
     CAZ523-525.
&&

UPDATE...JENSEN
PREV DISCUSSION...MORGAN/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Nov 10, 1:54 AM PST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
154 AM PST SAT NOV 10 2012

AZZ003-CAZ523-525-NVZ016-017-110800-
NORTHWEST DESERTS-WESTERN MOJAVE DESERT-MORONGO BASIN-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
154 AM PST SAT NOV 10 2012 /254 AM MST SAT NOV 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THE FIRST FREEZE OF THE SEASON WILL BE POSSIBLE FOR SOME OF THE
OUTLYING LOW ELEVATIONS OF THE MOJAVE DESERT TONIGHT. A FREEZE
WATCH IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

QUIET WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY...THEN ANOTHER
STORM COULD BRING SOME WINDS AND CHANCES FOR PRECIPITATION
THURSDAY AND FRIDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

AZZ001-002-036-CAZ519>522-524-526-527-NVZ014-015-018>022-110800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-EASTERN MOJAVE DESERT-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
154 AM PST SAT NOV 10 2012 /254 AM MST SAT NOV 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

QUIET WEATHER IS EXPECTED SUNDAY THROUGH WEDNESDAY...THEN ANOTHER
STORM COULD BRING SOME WINDS AND CHANCES FOR PRECIPITATION
THURSDAY AND FRIDAY. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Nov 10, 9:01 AM PST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
901 AM PST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             4 WNW MT. CHARLESTON    36.30N 115.68W
11/10/2012  M1.0 INCH        CLARK              NV   TRAINED SPOTTER

            LAS VEGAS SKI AND SNOWBOARD RESORT MEASURED AN INCH OF
            SNOW AT AN ELEVATION OF 9200 FEET BETWEEN 1 AM AND 6 AM
            TODAY.

&&

STACHELSKI
Local storm report, Nov 10, 12:32 PM PST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1232 PM PST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     SNOW             MOUNTAINS EDGE          36.01N 115.27W
11/10/2012  M0.0 INCH        CLARK              NV   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED LIGHT SNOW WAS FALLING IN
            MOUNTAINS EDGE AROUND 2700 FEET. NO ACCUMULATION WAS
            REPORTED.

&&

STACHELSKI

Nearby

Freeze Warnings in California, 2012Freeze Warnings in Nevada, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.